Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.80
pages 509-514

A Uniform Correctness of a Cauchy Problem for the Wave Equation with Nonclassic Boundary Conditions

G. M. Gubreev
South Ukrainian State Pedagogical University, Odessa, Ukraine


A criterion of uniform correctness is formulated and the norms of the Cauchy problem solutions for the wave equation with integral boundary conditions are estimated. The criterion is presented in terms of Muckenhoupt condition for a special weight on the contours that comprise the spectrum of the problem. The obtained results can be used for solving various boundary-value problems of linear acoustics in non-classical statements.

Articles with similar content:

Integral Equations in the Problem on Longitudinal Slot Cone Excitation
Telecommunications and Radio Engineering, Vol.57, 2002, issue 2-3
O. A. Remayeva, V. A. Doroshenko
On Finding the Right-Hand Sides of Equations of Flexural-Torsional Vibrations of a Bar
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Hamlet Farman ogly Guliyev , Aysel Telman kyzy Ramazanova
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
On Stability of the Systems with Distributed Parameters Under Realization of Active Control of Large Flexible Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Vladimir A. Krasnoshapka
Journal of Porous Media, Vol.23, 2020, issue 2
Ivane Tsagareli